MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Implantable lead
Model Number 7742
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
INGEVITY? MRI
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50610772
Report Number2124215-2026-47260
Device Sequence Number13404381
Product Code NVN
UDI-Device Identifier00802526523489
UDI-Public(01)00802526523489(17)200603
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/03/2020
Device Model Number7742
Device Catalogue Number7742
Device Lot Number827335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured06/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale